# SDR SWAA2021011133893

- Difficulty date: December 2, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, MAIN CABIN SEAT TRACK LBL 24.75 CORRODED FROM BS 380 TO BS 370 MKD 126-028.  REMOVED, REPLACED, AND INSTALLED MAIN CABIN SEAT TRACK (PO  1696448) AT LBL 24.75 FROM BS 380 TO BS 480, IAW B737-700 SRM 5140-02-00G-0 SRM 51-4005-0G-0 SRM 51-20-01-0G-0 SOPM 20-41*04;AND BOEING DWG DOC 143A5300.  EVALUATION OF SEAT TRACK CORROSION WAS FOUND OUT OF LIMITS, IAW B737-700 SRM 53-00-52-1A-1 FIG 103 DETAIL A.
